# SDR R61A201703250250

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 33,788 hours, 19,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE EMERGENCY LIGHTS ACTIVATED ON THEIR OWN WITH EMERGENCY LIGHTS ON DISPLAYED ON THE EICAS.  SWITCH ALWAYS REMAINED ARMED.  R & R THE SPDA 1 DISC I/O MOD SLOT 11 IAW AMM 24-61-05. OPS CHECKED GOOD
